# SDR SWAA2014041727210

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 18,042 hours, 10,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY BATTERY PACKS FAILED CAPACITY TEST.  R & R BATTERY PACKS IAW AMM.
